# SDR 9706299874

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK AND CLEANED CONTACTS, OPERATIONAL CHECK NORMAL.
